MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 40MM LENGTH

GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 40MM LENGTH
Model Number 7067.7040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a revision was needed to replace a creo rod was found broken post operatively.The investigation is still ongoing.Nothing could be determined as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace a creo rod was found broken post operatively.

Brand Name
CREO
Common Device Name
4.75MM CURVED ROD, COBALT CHROME, 40MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21171906
Report Number3004142400-2025-00004
Device Sequence Number9494235
Product Code MNH
UDI-Device Identifier00889095196191
UDI-Public00889095196191
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7067.7040
Device Lot NumberJNA417AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown